# SDR UHLA2014061500423

- Difficulty date: June 15, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 13,301 hours, 9,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON RT SIDE OF FIRST CLASS NOT STAYING.  R & R EMERGENCY LIGHT IAW AMM 33-50-21.
